Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 798961, 9 pages
http://dx.doi.org/10.1155/2013/798961
Research Article

Permanence, Extinction, and Almost Periodic Solution of a Nicholson's Blowflies Model with Feedback Control and Time Delay

Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China

Received 20 February 2013; Accepted 7 April 2013

Academic Editor: Yonghui Xia

Copyright © 2013 Haihui Wu and Shengbin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qin Yue, “Permanence for a modified Leslie-Gower predator-prey model with Beddington-DeAngelis functional response and feedback controls,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar